Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 15, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 28, 2009, 2:13 PM PDT. It took effect at Mar 29, 2009, 1:00 AM PDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 2:13 PM PDT (21:13 UTC)
- In effect from
- Mar 29, 2009, 1:00 AM PDT
- Expired
- Mar 30, 2009, 11:00 PM PDT
- In force
- 46 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
252 WHUS76 KEKA 282113 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PDT SAT MAR 28 2009 PZZ450-291200- /O.CAN.KEKA.SW.Y.0022.000000T0000Z-090331T0600Z/ /O.NEW.KEKA.SC.Y.0015.090329T0800Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 213 PM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291200- /O.UPG.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ /O.EXT.KEKA.GL.W.0057.090329T1500Z-090331T0600Z/ /O.NEW.KEKA.SE.W.0012.090329T1800Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 PM PDT SAT MAR 28 2009 ...GALE WARNING NOW IN EFFECT FROM 8 AM SUNDAY TO 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY... NORTHERLY WINDS WILL INCREASE TONIGHT AS HIGH PRESSURE BUILDS OVER THE NORTHEAST PACIFIC. THE WINDS WILL REACH GALE FORCE STRENGTH SUNDAY MORNING AND PERSIST THROUGH MONDAY NIGHT. LARGE AND STEEP SEAS WILL DEVELOP IN RESPONSE TO THE STRONG WINDS...AND THE SEAS WILL BECOME EXTRA HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-291200- /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090403T0600Z/ /O.EXB.KEKA.GL.W.0057.090329T1500Z-090330T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 PM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... NORTHERLY WINDS WILL INCREASE TONIGHT AS HIGH PRESSURE BUILDS OVER THE NORTHEAST PACIFIC. THE WINDS WILL REACH GALE FORCE STRENGTH SUNDAY MORNING AND PERSIST THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ455-291200- /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090403T0600Z/ /O.EXB.KEKA.GL.W.0057.090329T1500Z-090330T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 213 PM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT MONDAY... NORTHERLY WINDS WILL INCREASE TONIGHT AS HIGH PRESSURE BUILDS OVER THE NORTHEAST PACIFIC. THE WINDS WILL REACH GALE FORCE STRENGTH SUNDAY MORNING AND PERSIST INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$
7 follow-up statements
751 WHUS76 KEKA 291016 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PDT SUN MAR 29 2009 PZZ475-292215- /O.EXT.KEKA.GL.W.0057.090329T1300Z-090331T0600Z/ /O.EXT.KEKA.SE.W.0012.090329T1300Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 AM PDT SUN MAR 29 2009 ...GALE WARNING NOW IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT MONDAY... NORTH WINDS WILL INCREASE TO GALE FORCE EARLY THIS MORNING AS HIGH PRESSURE BUILDS OVER THE PACIFIC NORTHWEST. HAZARDOUS SEA CONDITIONS WILL DEVELOP AS A RESULT OF THESE STRONG WINDS. WINDS WILL EASE AND SEAS WILL SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-292215- /O.NEW.KEKA.SI.Y.0028.090329T1016Z-090329T1500Z/ /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090331T1200Z/ /O.EXT.KEKA.GL.W.0057.090329T1500Z-090330T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 AM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... NORTH WINDS WILL INCREASE TO GALE FORCE EARLY THIS MORNING AS HIGH PRESSURE BUILDS OVER THE PACIFIC NORTHWEST. HAZARDOUS SEA CONDITIONS WILL DEVELOP AS A RESULT OF THESE STRONG WINDS. WINDS WILL EASE AND SEAS WILL SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-292215- /O.NEW.KEKA.SI.Y.0028.090329T1016Z-090329T1500Z/ /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090331T1200Z/ /O.CON.KEKA.GL.W.0057.090329T1500Z-090330T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 AM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... NORTH WINDS WILL INCREASE TO GALE FORCE EARLY THIS MORNING AS HIGH PRESSURE BUILDS OVER THE PACIFIC NORTHWEST. HAZARDOUS SEA CONDITIONS WILL DEVELOP AS A RESULT OF THESE STRONG WINDS. WINDS WILL EASE AND SEAS WILL SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-292215- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 316 AM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
822 WHUS76 KEKA 292114 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 PM PDT SUN MAR 29 2009 PZZ475-300715- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 PM PDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... STRONG NORTH WINDS WILL CONTINUE THROUGH MONDAY NIGHT AS HIGH PRESSURE OFFSHORE INTERACTS WITH LOWER PRESSURE OVER LAND. THE WINDS WILL CONTINUE TO GENERATE LARGE AND STEEP SEAS THROUGH MONDAY NIGHT. THE WINDS WILL EASE AND SEAS SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-470-300715- /O.CON.KEKA.GL.W.0057.000000T0000Z-090330T0600Z/ /O.CON.KEKA.SW.Y.0022.000000T0000Z-090331T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 214 PM PDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... STRONG NORTH WINDS WILL CONTINUE THROUGH TONIGHT AS HIGH PRESSURE OFFSHORE INTERACTS WITH LOWER PRESSURE OVER LAND. THE WINDS WILL EASE AND SEAS SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-300715- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 214 PM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
826 WHUS76 KEKA 300547 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1047 PM PDT SUN MAR 29 2009 PZZ475-301000- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1047 PM PDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-470-301000- /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090330T0600Z/ /O.CON.KEKA.GL.W.0057.000000T0000Z-090330T0600Z/ /O.EXB.KEKA.SC.Y.0015.090330T0600Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1047 PM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-301000- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1047 PM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
173 WHUS76 KEKA 300905 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 AM PDT MON MAR 30 2009 PZZ475-302300- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 AM PDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE TODAY AND WILL PRODUCE STEEP HAZARDOUS SEAS. WINDS WILL EASE AND SEAS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-470-302300- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 AM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... MODERATE TO STRONG NORTH WINDS OF 15 TO 25 KNOTS AND HAZARDOUS SEA CONDITIONS WILL CONTINUE TODAY. WINDS WILL EASE AND SEAS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
161 WHUS76 KEKA 301545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PDT MON MAR 30 2009 PZZ475-302345- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE INTO THIS EVENING MAINTAINING STEEP HAZARDOUS SEAS. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-470-302345- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 AM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... MODERATE NORTH WINDS OF 15 TO 25 KNOTS WILL MAINTAIN HAZARDOUS SEAS CONDITIONS INTO THIS EVENING. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
879 WHUS76 KEKA 302132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT MON MAR 30 2009 PZZ475-310545- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE INTO THIS EVENING MAINTAINING STEEP HAZARDOUS SEAS. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-470-310545- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... MODERATE NORTH WINDS OF 15 TO 25 KNOTS WILL MAINTAIN HAZARDOUS SEAS CONDITIONS INTO THIS EVENING. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
563 WHUS76 KEKA 310558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1058 PM PDT MON MAR 30 2009 PZZ475-311000- /O.EXP.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.EXP.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ /O.NEW.KEKA.SC.Y.0016.090331T0600Z-090402T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1058 PM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-470-310700- /O.EXP.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1058 PM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 4:51 AM PDT, 9 hours 22 minutes earlier.
Area forecast discussion, Mar 28, 4:51 AM PDT, 9 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 451 AM PDT SAT MAR 28 2009 .SYNOPSIS...HIGH PRESSURE OVER THE EASTERN PACIFIC WILL BRING ANOTHER DRY AND WARM DAY TO NORTHWEST CALIFORNIA TODAY. A COLD FRONT WILL PASS OVER THE AREA TONIGHT BRINGING LIGHT RAIN TO AREAS NORTH OF CAPE MENDOCINO. HIGH PRESSURE WILL RETURN ON SUNDAY WITH CLEAR SKIES AND GUSTY WINDS. && .SHORT TERM...TODAY THROUGH TUESDAY...HIGH PRESSURE IS IN PLACE OVER THE EASTERN PACIFIC WHICH WILL IMPOSE ANOTHER DRY AND WARM DAY ON NW CA. A WEAK S/WV WILL MOVE INTO WA/OR LATER THIS AFTERNOON DRAGGING WITH IT A WEAK COLD FRONT THAT WILL PASS OVER THE AREA TONIGHT. NOTHING SIG EXPECTED WITH THIS SYSTEM...JUST SOME LIGHT RAIN NORTH OF THE CAPE INTO EARLY SUNDAY MORNING. RAIN TOTALS SHOULD BE LESS THAN 0.2 INCHES ACROSS THE AREA. EXPECT GUSTY NORTH WINDS COME LATE SUNDAY MORNING/AFTERNOON AS THE GRADIENT TIGHTENS BEHIND THE FRONT. NAM IS SUGGESTING SUSTAINED WINDS OF NEAR 20 KT WHILE GFS IS LOOKING FOR SUSTAINED WINDS OF 20-25KT. WIND SPEEDS OF THIS MAGNITUDE SHOULD BE SUFFICIENT TO MIX OUT ANY SFC MOISTURE BEHIND THE FRONT AND MINIMIZE MARINE LAYER INFLUENCE AFTER FROPA. SUNDAY NIGHT SHOULD STILL SEE PATCHY FOG ALONG THE COAST AND IN INLAND VALLEYS DUE TO CLEAR SKIES AND EFFICIENT RADIATIONAL COOLING. MONDAY LOOKS TO BE REAL NICE ACROSS THE AREA WITH CLEAR SKIES AND A CHANCE FOR SOME GUSTY WINDS ALONG THE COAST. THE BIG QUESTION IS WHEN WILL THE STRATUS RETURN TO THE NORTH COAST. SUSTAINED NORTHERLY FLOW SHOULD HELP THE MARINE LAYER SET BACK BACK UP BY MONDAY NIGHT AND WOULD EXPECT STRATUS JUST OFFSHORE AS EARLY AS SUNRISE TUESDAY. GUSTY WINDS CAN BE EXPECTED TUESDAY AFTERNOON ALONG THE COAST. BK .LONG TERM...TUESDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE MODELS ARE SHOWING RELATIVELY GOOD CONSISTENCY IN THE INITIAL PART OF THE LONG TERM...WITH WEAK RIDGING OVER THE EASTERN PACIFIC AND WNW FLOW ACROSS THE WEST COAST. THIS SCENARIO CONTINUES THROUGH AROUND 12 UTC THURSDAY...AT WHICH TIME A PASSING SHORTWAVE WILL PRODUCE A CHANCE OF RAIN OVER THE NORTHERN CWA. AFTER 00 UTC FRIDAY THE MODEL SOLUTIONS BEGIN TO DIVERGE RATHER DRASTICALLY...WITH THE OPERATIONAL GFS FORMING A RIDGE IN THE PACIFIC NORTHWEST AND THE ECMWF TAKING THE OPPOSITE POSITION WITH A TROUGH IN THE SAME LOCATION. STEPPING OUT THROUGH TIME IT APPEARS THAT THE MODELS ARE OUT OF PHASE WITH EACH OTHER...WITH THE GFS ABOUT 6-12 HRS AHEAD. CILIBERTI && .AVIATION...A COLD FRONT WILL PASS OVER NW CA TONIGHT WITH THE FRONT PASSING OVER KCEC/KACV BETWEEN 00Z AND 02Z...AND COMPLETELY THRU THE AREA BY 06Z. LIGHT RAIN CAN BE EXPECTED NORTH OF CAPE MENDOCINO AS THE FRONT PASSES WITH LITTLE TO NO RAIN ELSEWHERE. WINDS WILL BECOME QUITE GUSTY BEHIND THE FRONT WITH COASTAL LOCATIONS LIKELY GUSTING IN EXCESS OF 20 KTS THROUGH THE END OF THE PERIOD. COASTAL STRATUS WILL REMAIN A CHALLENGE. LOOKS LIKE THE COASTAL AIRFIELDS WILL HAVE A TOUGH TIME SHAKING THE IFR CIGS UNTIL AFTER FROPA. ITS POSSIBLE THE CIG WILL SCATTER EARLY THIS AFTERNOON FOR A FEW HOURS HOWEVER CONFIDENCE IS NOT HIGH AND HAVE LEFT THE CIGS DOWN ACCORDINGLY. BK && .MARINE...NORTH WINDS CONTINUE OVER THE WATERS TODAY...STRONGEST IN THE OUTER WATERS SOUTH OF THE CAPE. THE MODERATE SPEEDS TODAY WILL INCREASE TONIGHT...WITH GALES EXPECTED BY SUNDAY IN THE S OUTER WATERS AND OCCASIONAL GALE FORCE GUSTS ELSEWHERE. THE PERIOD OF STRONG WINDS WILL CONTINUE THROUGH MONDAY AND POSSIBLY INTO TUESDAY...AND MODELS HAVE RAMPED THINGS UP SOMEWHAT...SO EXPECT THAT A HAZARDOUS SEAS WARNING MAY NEED TO BE ISSUED FOR THE S WATERS. MEANWHILE...A LONG PERIOD NW SWELL MOVED INTO THE WATERS OVERNIGHT. THE BUOYS ARE SHOWING MIXED PERIODS OF 16 SECONDS AND 7 SECONDS...RESULTING FROM THE MIX OF WIND DRIVEN WAVES AND SWELL. NOTE...BUOY 22 HAS GONE ADRIFT AND IS CURRENTLY MOVING TO THE SOUTHWEST AT AROUND 1 KT. EARLY THIS MORNING IT WAS ABOUT 6 NM SOUTH OF ITS NORMAL POSITION. AS IT CONTINUES TO DRIFT...ITS POSITION WILL BE REPORTED ON THE NATIONAL DATA BUOY CENTER WEB PAGE. IT IS STILL REPORTING DATA AND WILL LIKELY CONTINUE TO DO SO UNTIL IT IS RECOVERED. CILIBERTI && .EKA WATCHES/WARNINGS/ADVISORIES... GALE WARNING CAPE MENDOCINO TO PT ARENA 10 TO 60 NM. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM. SMALL CRAFT ADVISORY CAPE MENDOCINO TO PT ARENA OUT 10 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:52 AM PDT | Gale Warning | EKA | 68 hr | |
| Mar 28, 2:13 PM PDT | Hazardous Seas Warning | EKA | 57 hr |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.